# SDR C2XA00CL055

- Difficulty date: July 24, 2000
- Submitted: September 30, 2000
- Operation: Air carrier
- Aircraft: N15730
- Make and model: Emb EMB-120RT
- Aircraft serial: 120187
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE - FLT 3121 - THE LEFT MAIN GEAR WOULD NOT RETRACT (RECYCLED TWICE AND GEAR CAME UP) BOTH GREEN LIGHTS EXTINGUISHED AND BOTH RED REMAINED ILLUMINATED.  WIND NOISE COULD BE HEARD FROM LEFT MAIN.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED FORWARD AND AFT GEAR DOOR HINGES IAW EMB 120 MM 32-12-01.  REF 602 NR 322030, 287513, 258157 FOR ALL WORK ACCOMPLISHED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
